Hair loss help!
- 07-07-2003, 01:51 PM
Hair loss help!
I started a 1ad/4ad cycle roughly a month ago. After a week, I decided to stop the cycle because my body was reacting badly to it. Since that time, I have noticed very elevated hairloss. I figured only being on the cycle for one week, I'd give it a week or two and it should subside due to the short length. It is now in the 4th week or so of not taking the 1ad/4ad and I'm still losing much more hair than before. There is absolutely no family history of baldness. I rarely lost any noticeable amount of hair before starting the cycle. My hair was annoyingly thick. Now it has thinned noticeably and I really need to hault it immediately. I have read other threads about hairloss, but I need to know which hair treatments are best for my situation (i.e. minoxidil, spironolactone, nizoral, etc...). Thanks
- 07-07-2003, 02:22 PM
What are your stats and what doses where you taking? 1 week should not cause hair loss problems like what your describing. What other reactions were you having?
I prefer little if any hair at all on my head, but Id still be kinda freaked out if my stubbles started falling out.
Good luck bro,
- 07-07-2003, 03:06 PM
The amount of hairloss I was getting given the low doses of my cycle is what freaked me out so much. I was taking 400mg 1ad and 200mg 4ad daily. I am used to waking up with almost no hair on my pillow or none on the towel after showering. So waking up with a pillow covered in hair is not very encouraging. Any suggestions are welcome. Thanks
07-07-2003, 03:14 PM
Direct quote from this site.
Hair loss is caused by increased levels of DHT. Since DHT receptors are heavy on the top of the scalp, some people will notice a lot of shedding or a receding hairline on some cycles. There are various treatments for this; the most common is topical Spironolactone available from Nizoralman or Dr. Lee. The 2% will work as a preventative measure, while the 5% will attempt to help grow some hair back. There are also other methods, such as azelaic acid or Nizoral shampoo, but they are not proven to be effective as spiro is.
If you are concerned you are losing your hair and are currently taking something to help prevent it, prohormones are probably not the best idea. If still interested in using prohormones, Nordiol might be the best option available to you.
If you need more info go to search up in the general links and type in some keywords to search for.
07-07-2003, 04:49 PM
Go to a hair doctor, he can prescribe you something that WILL help, WE on the other hand cannot help with a prescription but with advice. Ask about propecia(spelling?), that should help with the problem, it is clinically proven to help, hault, and restore hair. In extreme cases I have no clue but ask your hair doctor(dunno what thier called) about propecia.
07-07-2003, 04:51 PM
Oh forgot to add, my brother thought he was losing hair(idiot) when infact he didn't, he was on propecia. It was ike 60 bucks a month for pills to restore. Read about, you'll see what it does for you. Good luck and don't worry, unless you have hair loss genetics but see your doc RIGHT AWAY! Don't procrastinate!
Similar Forum Threads
- By dallasboy22 in forum AnabolicsReplies: 6Last Post: 07-14-2012, 11:27 AM
- By Tom UK in forum Post Cycle TherapyReplies: 2Last Post: 01-12-2010, 10:19 PM
- By jimmythelad in forum AnabolicsReplies: 4Last Post: 06-10-2006, 11:24 PM
- By TheMonster in forum SupplementsReplies: 55Last Post: 08-13-2005, 10:41 AM
- By BigLifter in forum AnabolicsReplies: 2Last Post: 08-02-2005, 04:54 PM